# SDR IPXA202401174392

- Difficulty date: January 10, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,604 hours, 16,019 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME HAS 2 CRACKS TOTALING 18 INCHES LONG. R/R RADOME IAW AMM 53-10-61/ 401. ADJUSTMENTS AND CHECKS GOOD.
